OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Fuzzy Logic and Soft Computing—Dedicated to the Centenary of the Birth of Lotfi A. Zadeh (1921–2017)
Sorin Nădăban
Mathematics (2022) Vol. 10, Iss. 17, pp. 3216-3216
Open Access | Times Cited: 6

Showing 6 citing articles:

Understanding Urban Resilience and SDGs: A New Approach in Decision‐Making for Sustainable Cities
Luciano Barcellos de Paula, Aline Castro‐Rezende, Anna M. Gil‐Lafuente
Journal of Public Affairs (2025) Vol. 25, Iss. 1
Closed Access

Application of the Affinities Theory to the environmental sustainability of tourist destinations: the case of Ljubljana.
Luciano Barcellos de Paula, Aline Castro‐Rezende, Anna M. Gil‐Lafuente
Cleaner and Responsible Consumption (2024) Vol. 14, pp. 100216-100216
Open Access | Times Cited: 2

Algorithm Applied to SDG13: A Case Study of Ibero-American Countries
Luciano Barcellos de Paula, Anna M. Gil‐Lafuente, Aline Castro‐Rezende
Mathematics (2023) Vol. 11, Iss. 2, pp. 313-313
Open Access | Times Cited: 3

Predicting and modeling the effects of turbines noise on operator’s mental task performance in AL-DORA power plant
Ali I. Mosa, Laith Al-Sadawi, Osam H. Attia, et al.
EUREKA Physics and Engineering (2024), Iss. 5, pp. 173-182
Open Access

Nonhomogeneous Markov Chains for Degeneration Behaviour of RC Members’ Durability and its Bayesian Updating
Ruiqi Guo, Dengguo Li, Guoxin Chen, et al.
Case Studies in Construction Materials (2024), pp. e04189-e04189
Open Access

M-Hazy Module and Its Homomorphism Theorem
Donghua Huo, Hongyu Liu
Journal of Mathematics (2023) Vol. 2023, pp. 1-9
Open Access

Page 1

Scroll to top